# SDR ASAA2022060938619

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 1,341 hours, 411 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2825
- Condition: Faulty
- Location: Engine
- Part time: 1,341 hours, 411 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED ON LANDING. GROUNDED - YES. REMOVED AND REPLACED FAN AIR MODULATING VALVE REF B737-9 AMM 36-12-03. OPS CHECK GOOD.
